advertisement
Question
Posted by: Sons | 2009-08-12

Period

When i had my second son i decided to go onto the injection. I only had it 3 times after his birht, obviously did not get my period at that time. Its now a year later and i am no longer on the injection and still have not had my period. I am not pregnant as i am not sexually active at the moment. What could be the cause of me not having my periods?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This does happen with the injection. As it is a year and your periods have not returned, see your doctor for help.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement